JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Honam Mathematical Journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-293X 
eISSN :
 
Journal DOI :
10.5831/HMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • STICK NUMBER OF THETA-CURVES
  • Huh, Young-Sik ; Oh, Seung-Sang ;
  • Honam Mathematical Journal, volume 31, issue 1, 2009, Pages 1~9
  • DOI : 10.5831/HMJ.2009.31.1.001
  • Abstract(view)
PDF Download(new window)
2
  • SUBDIRECT SUM OF SUBTRACTION ALGEBRAS
  • Kim, Seon-Yu ; Park, Kang-Eun ; Roh, Eun-Hwan ;
  • Honam Mathematical Journal, volume 31, issue 1, 2009, Pages 11~16
  • DOI : 10.5831/HMJ.2009.31.1.011
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)